MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; amplifier and signal conditioner, transducer signal

BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; amplifier and signal conditioner, transducer signal
Model Number M00420020230
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
LABSYSTEM? PRO
Common Device Name
amplifier and signal conditioner, transducer signal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50077371
Report Number2124215-2026-40781
Device Sequence Number10219495
Product Code DRQ
UDI-Device Identifier08714729884941
UDI-Public(01)08714729884941(11)240916(10)1F113082
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020230
Device Catalogue NumberM00420020230
Device Lot Number1F113082
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
09/29/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/03/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown